Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2019 | Journal Article | IST-REx-ID: 6638   OA
Silva A, Arroyo Guevara AM, Richter B, Lee O. 2019. Graphs with at most one crossing. Discrete Mathematics. 342(11), 3201–3207.
View | DOI | Download (ext.) | arXiv

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed